# SDR 98FDEA00593

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727223
- Aircraft serial: 20934
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-236 - AFTER T/O DUR NORM FLAP RETRACTION.  OTBD TRAIL EDGE FLAPS STUCK AT 15 DEG.  ACCOMPLISH ABNORMAL CKLIST FLAPS OTBD STILL DID NOT MOVE.  RETURN FOR LAND.  REMOVED AND REPLACED OTBD FLAP BYPASS VALVE PER MM 27-51-151.  TROULBE SHOT AS PER MM.  REMOVED AND REPLACED HYD FLAP DRIVE MOTOR PER MM 27-51-62.
